# SDR ZZDA2010491

- Difficulty date: October 9, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N313AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANTS SMELLED AN ELECTRICAL BURNING ODOR ROWS 16 TO 19 BOTH SIDES.  UPON INITIAL ENTRY INTO CABIN, A/C WAS SHUTDOWN, NO STRANGE ODOR NOTED.  NO C/B WERE POPPED INSP OVERHEAD BIN, SEAT POCKET, GALLEY AREA, XM BOXES.  CEILING SIDE WALL, AND CABIN LIGHTS ARE ALL NORMAL AND OPERATING.  INSPECTED UPPER BEACON, NO ODOR NOTE.  RAN ENGINE, PACS AND STILL NO ODOR.
